# SDR TWAA0001601

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 59122
- Condition: Worn
- Location: Row 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FWD CABIN EGRESS LIGHTS WERE INOPERATIVE.  REPLACED THE JUMPER CABLE BETWEEN THE FWD CLOSET AND CABIN ROW 1.  CHECK-C 12-15-99 LAX.
